# SDR YENA2022101701026

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A300*
- Aircraft serial: 10120
- Aircraft time: 3,944 hours, 1,134 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1183, JFK-MCO. 'DIRTY SOCK ODOR DETECTED IN ENTIRE CABIN. STARTED IN DESCENT BELOW 10000 FEET AND DISSIPATED PRIOR TO LANDING. NO ODOR ON FLT DECK WAS NOTED;COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10, (A) , 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D. THE AIRCRAFT IS OK FOR SERVICE. NO ODORS DETECTED THROUGHOUT AIRCRAFT.'
